Distribution of additive functions with respect to numeration systems on regular languages

Peter Grabner, Michel Rigo

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)205-223
JournalTheory of computing systems
Volume40
Publication statusPublished - 2007

Cite this

Distribution of additive functions with respect to numeration systems on regular languages. / Grabner, Peter; Rigo, Michel.

In: Theory of computing systems, Vol. 40, 2007, p. 205-223.

Research output: Contribution to journalArticleResearchpeer-review

@article{190772c85a9648e08aebec55e872bc3e,
title = "Distribution of additive functions with respect to numeration systems on regular languages",
author = "Peter Grabner and Michel Rigo",
year = "2007",
language = "English",
volume = "40",
pages = "205--223",
journal = "Theory of computing systems",
issn = "1432-4350",
publisher = "Springer New York",

}

TY - JOUR

T1 - Distribution of additive functions with respect to numeration systems on regular languages

AU - Grabner, Peter

AU - Rigo, Michel

PY - 2007

Y1 - 2007

M3 - Article

VL - 40

SP - 205

EP - 223

JO - Theory of computing systems

JF - Theory of computing systems

SN - 1432-4350

ER -